Alert archive / Georgia / Areal Flood Warnings in 2016

Areal Flood Warning 8, NWS Atlanta, GA

September 2, 201610 counties in Georgia

NWS Atlanta, GA issued this areal flood warning at Sep 2, 2016, 10:12 AM EDT for 10 counties in Georgia. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2016, 10:12 AM EDT (14:12 UTC)
Expired
Sep 2, 2016, 7:15 PM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Bleckley County, GA, Dodge County, GA, Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Toombs County, GA, Treutlen County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 11:30 AM EDTHEAVY RAIN 3.654 Ssw Nunez, GAMESONET STATION SWAINSBORO /SWOG1/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WGUS42 KFFC 021412
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 AM EDT FRI SEP 2 2016

GAC023-091-107-163-167-175-279-283-303-319-022315-
/O.NEW.KFFC.FA.W.0008.160902T1412Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WILKINSON GA-BLECKLEY GA-WASHINGTON GA-JOHNSON GA-
TREUTLEN GA-DODGE GA-TOOMBS GA-LAURENS GA-EMANUEL GA-
1012 AM EDT FRI SEP 2 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLOOD WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
  EASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
  JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
  NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
  TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHERN LAURENS COUNTY IN CENTRAL GEORGIA...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA...

* UNTIL 715 PM EDT FRIDAY

* AT 1011 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THAT HEAVY RAIN WAS FALLING OVER THE AREA. THE HEAVY RAIN WILL
  CAUSE FLOODING. TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
      3247 8241 3251 8265 3263 8272 3224 8337
      3255 8330 3258 8323 3272 8326 3313 8267
      3312 8258 3331 8238 3327 8226 3284 8232
      3281 8215 3261 8200

$$
3 follow-up statements
411 
WGUS82 KFFC 021640
FLSFFC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT FRI SEP 2 2016

GAC023-091-107-163-167-175-279-283-303-319-022315-
/O.CON.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WILKINSON GA-BLECKLEY GA-WASHINGTON GA-JOHNSON GA-
TREUTLEN GA-DODGE GA-TOOMBS GA-LAURENS GA-EMANUEL GA-
1240 PM EDT FRI SEP 2 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FRIDAY FOR
JEFFERSON...SOUTHEASTERN WILKINSON...EASTERN BLECKLEY...WASHINGTON...
JOHNSON...NORTHEASTERN TREUTLEN...NORTHWESTERN DODGE...TOOMBS...
NORTHERN LAURENS AND EMANUEL COUNTIES...

AT 1236 PM EDT...RADAR ESTIMATES AND AUTOMATED RAIN GAUGES INDICATE
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE OCCURRED OVER THE
WARNED AREA SINCE LAST NIGHT. TROPICAL STORM HERMINE CENTERED OVER
EAST CENTRAL GEORGIA WILL CONTINUE MOVING NORTHEAST TODAY.

NUMEROUS SMALL STREAMS AND CREEKS ARE EXPERIENCING MINOR FLOODING.
TEMPORARY STREET FLOODING AND ROAD PONDING WILL CONTINUE IN SLOW
DRAINAGE AREAS.

THE RAIN FROM HERMINE IS ENDING FROM THE WEST AND WILL EXIT THE 
WARNED AREA LATER THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS OF 
LESS THAN AN INCH CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
      3247 8241 3251 8265 3263 8272 3224 8337
      3255 8330 3258 8323 3272 8326 3313 8267
      3312 8258 3331 8238 3327 8226 3284 8232
      3281 8215 3261 8200

$$

16
693 
WGUS82 KFFC 021913
FLSFFC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI SEP 2 2016

GAC023-091-175-319-021918-
/O.CAN.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKINSON GA-BLECKLEY GA-DODGE GA-LAURENS GA-
313 PM EDT FRI SEP 2 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN WILKINSON...
EASTERN BLECKLEY...NORTHWESTERN DODGE AND NORTHERN LAURENS
COUNTIES...

THE HEAVY RAIN HAS ENDED. ONLY SCATTERED SHOWERS ARE POSSIBLE THIS
AFTERNOON WITH NO ADDITIONAL HEAVY RAIN EXPECTED. 

LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
      3247 8241 3253 8266 3262 8267 3266 8272
      3272 8284 3288 8280 3311 8269 3313 8267
      3312 8258 3331 8238 3327 8226 3284 8232
      3281 8215 3261 8200

$$

GAC107-163-167-279-283-303-022315-
/O.CON.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WASHINGTON GA-JOHNSON GA-TREUTLEN GA-TOOMBS GA-
EMANUEL GA-
313 PM EDT FRI SEP 2 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
JEFFERSON...EASTERN WASHINGTON...JOHNSON...NORTHEASTERN TREUTLEN...
TOOMBS AND EMANUEL COUNTIES...

AT 308 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN...WITH ISOLATED REPORTS OF NEAR FOUR INCHES.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
      3247 8241 3253 8266 3262 8267 3266 8272
      3272 8284 3288 8280 3311 8269 3313 8267
      3312 8258 3331 8238 3327 8226 3284 8232
      3281 8215 3261 8200

$$
012 
WGUS82 KFFC 022130
FLSFFC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT FRI SEP 2 2016

GAC107-163-167-279-283-303-022139-
/O.CAN.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WASHINGTON GA-JOHNSON GA-TREUTLEN GA-TOOMBS GA-
EMANUEL GA-
530 PM EDT FRI SEP 2 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...EASTERN
WASHINGTON...JOHNSON...NORTHEASTERN TREUTLEN...TOOMBS AND EMANUEL
COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

A FEW SHOWERS ARE POSSIBLE THIS EVENING...BUT NO ADDITIONAL HEAVY
RAIN IS EXPECTED.

LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
      3247 8241 3253 8266 3262 8267 3266 8272
      3272 8284 3288 8280 3311 8269 3313 8267
      3312 8258 3331 8238 3327 8226 3284 8232
      3281 8215 3261 8200

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 7:39 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 2, 7:39 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT FRI SEP 2 2016

.PREV DISCUSSION... /Issued 355 AM EDT FRI SEP 2 2016/

LONG TERM /Saturday Night through Thursday/...

The long term period begins as a relatively quiet one with
continued troughing at the mid levels for most of the state but an
impending ridge is poised just to the west. Regardless...over much
of the area...we will see very dry mi level air precluding the
need for any pops. For the extreme southern sections of the
forecast area...there remains a strung out moisture axis but with
instability extremely limited and overall forcing minimal...will
keep pops nil for now.

By Sunday afternoon...deep layer moisture increases ever so
slightly and instability increases just enough to warrant isolated
shower inclusion in the grids. This is very short lived however as
high pressure builds over the region and shunts moisture southward
allowing for another long period of rain free conditions.

Changes since yesterdays runs include the fact that the mid and
upper level ridge now never builds directly over the region but
west and south instead. It will still be sufficient to prevent
pops through Tue night and increase temps back onto the lower 90s
but lower than the mid 90s yesterdays guidance was indicating.

Ridge holds strong through mid week but trough does approach by
the end of the period accompanies by an associated surface front.
Surface front never really looks to approach the area but enough
moisture ahead of the front to warrant slight to low end chance
pops.

Deese

&&

.AVIATION...
12Z Update...
Rain bands with Tropical Storm Hermine continue to push into
central and east central GA. Growing confidence that MCN/AHN will
be impacted by tropical convection with isolated thunderstorms. At
this time confidence is too low to put TS in either TAF site. ATL
area and CSG will stay mostly dry with just slight chance
convection. Cigs are slowly improving and still expect MVFR
between 13-17Z. East to northeast winds 10-15kts will prevail
through 24Z with gusts to 25-30kts possible, winds will diminish
to 5-10 mph overnight and into Saturday.

//ATL Confidence...12Z Update...
Medium high confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          80  64  87  66 /  80  30   5   5
Atlanta         84  67  86  69 /  40  30   5   5
Blairsville     79  59  83  58 /  30  30  10  10
Cartersville    85  65  88  65 /  30  20   5   5
Columbus        87  70  88  70 /  40  20  10  10
Gainesville     80  65  86  66 /  50  30   5  10
Macon           85  66  86  68 /  80  30  10  10
Rome            88  65  88  65 /  20  20   5   5
Peachtree City  85  65  87  65 /  40  20   5  10
Vidalia         80  68  86  71 / 100  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 AM EDT this morning FOR THE FOLLOWING
ZONES: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

Flash Flood Watch through Saturday morning FOR THE FOLLOWING
ZONES: Baldwin...Bibb...Bleckley...Crisp...Dodge...Dooly...
Emanuel...Glascock...Greene...Hancock...Houston...Jefferson...
Johnson...Jones...Laurens...Montgomery...Oglethorpe...Pulaski...
Putnam...Taliaferro...Telfair...Toombs...Treutlen...Twiggs...
Warren...Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Tropical Storm Warning FOR THE FOLLOWING ZONES: Bleckley...
Crisp...Dodge...Dooly...Emanuel...Glascock...Houston...
Jefferson...Johnson...Laurens...Macon...Montgomery...Peach...
Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen...
Twiggs...Washington...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Sep 2, 5:42 AM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT FRI SEP 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082-
089>091-102-103-030945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN-FAYETTE-FLOYD-FORSYTH-
GILMER-GORDON-GREENE-GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-
HENRY-JACKSON-JASPER-JONES-LAMAR-LUMPKIN-MADISON-MARION-
MERIWETHER-MONROE-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-
OCONEE-OGLETHORPE-PAULDING-PICKENS-PIKE-POLK-PUTNAM-ROCKDALE-
SOUTH FULTON-SPALDING-STEWART-TALBOT-TALIAFERRO-TAYLOR-TOWNS-
TROUP-UNION-UPSON-WALKER-WALTON-WARREN-WEBSTER-WHITE-WHITFIELD-
WILKES-
542 AM EDT FRI SEP 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

IMPACTS FROM TROPICAL STORM HERMINE WILL BRING GUSTY WINDS AND
HEAVY RAIN TO PORTIONS OF THE AREA. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE AREA EAST OF ATHENS AND MACON. THE ACTUAL TRACK OF
HERMINE WILL GREATLY AFFECT THE FORECAST. ADDITIONAL INFORMATION
CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT.../ATLHLSFFC/.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF
ANY SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

GAZ074>076-083>086-092>098-104>113-030945-
BLECKLEY-CRISP-DODGE-DOOLY-EMANUEL-GLASCOCK-HOUSTON-JEFFERSON-
JOHNSON-LAURENS-MACON-MONTGOMERY-PEACH-PULASKI-SCHLEY-SUMTER-
TELFAIR-TOOMBS-TREUTLEN-TWIGGS-WASHINGTON-WHEELER-WILCOX-
WILKINSON-
542 AM EDT FRI SEP 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A TROPICAL STORM WARNING IS IN EFFECT THROUGH 8 PM TONIGHT. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT.

WEATHER HAZARDS EXPECTED...
TROPICAL STORM FORCE WINDS AND HEAVY RAIN CAN BE EXPECTED.
ISOLATED TORNADOES AND FLOODING WILL ALSO BE POSSIBLE.
ADDITIONAL INFORMATION CAN BE FOUND IN THE HURRICANE LOCAL
STATEMENT.../ATLHLSFFC/.

WE ENCOURAGE EVERYONE TO STAY TUNED TO UPDATES ON THIS DEVELOPING
SYSTEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Sep 2, 8:16 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 AM EDT FRI SEP 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     NON-TSTM WND GST 3 ENE EASTMAN           32.21N 83.13W
09/02/2016  M39 MPH          DODGE              GA   AWOS

            AWOS STATION EASTMAN /EZM/.

0603 AM     NON-TSTM WND GST LITTLE OCMULGEE STATE P 32.09N 82.88W
09/02/2016  M35 MPH          WHEELER            GA   MESONET

            MESONET STATION LITTLE OCMULGEE STATE PARK
            /MRAG1/.

0515 AM     NON-TSTM WND GST 2 N CORDELE             31.99N 83.77W
09/02/2016  M33 MPH          CRISP              GA   AWOS

            AWOS STATION CORDELE /CKF/.

0755 AM     NON-TSTM WND GST 3 WNW SANTA CLAUS       32.19N 82.37W
09/02/2016  M33 MPH          TOOMBS             GA   AWOS

            AWOS STATION VIDALIA /VDI/.

0755 AM     NON-TSTM WND GST 5 ENE DUDLEY            32.56N 83.00W
09/02/2016  M32 MPH          LAURENS            GA   AWOS

            AWOS STATION DUBLIN /DBN/.

0718 AM     NON-TSTM WND GST MIDDLE GEORGIA REGIONAL 32.69N 83.65W
09/02/2016  M32 MPH          BIBB               GA   ASOS

            ASOS STATION MIDDLE GEORGIA REGIONAL ARPT
            /MCN/.

0735 AM     NON-TSTM WND GST 3 WNW SWAINSBORO        32.61N 82.38W
09/02/2016  M29 MPH          EMANUEL            GA   AWOS

            AWOS STATION SWAINSBORO /SBO/.

&&

NWS PEACHTREE CITY GA
IRIS SYSTEM
Local storm report, Sep 2, 9:19 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TROPICAL STORM   EASTMAN                 32.20N  83.18W
09/02/2016                   DODGE              GA   EMERGENCY MNGR

            THE DODGE COUNTY EM REPORTED A FEW TREES CAME DOWN DUE
            TO THE HEAVY RAIN AND GUSTY WINDS.

&&

EVENT NUMBER FFC1600601

GEO
Local storm report, Sep 2, 9:25 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     TROPICAL STORM   2 SW EASTMAN            32.18N  83.20W
09/02/2016                   DODGE              GA   BROADCAST MEDIA

            POWERLINES WERE REPORTED DOWN ALONG HIGHWAY 87 VIA
            GDOT.

&&

EVENT NUMBER FFC1600602

GEO
Local storm report, Sep 2, 9:28 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     TROPICAL STORM   CORDELE                 31.96N  83.78W
09/02/2016                   CRISP              GA   EMERGENCY MNGR

            CRISP COUNTY HAS SEVERAL TREES DOWN ALONG WITH SOME
            POWER OUTAGES.

&&

EVENT NUMBER FFC1600603

GEO
Local storm report, Sep 2, 9:30 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TROPICAL STORM   2 NNW OWENSBORO         31.91N  83.44W
09/02/2016                   WILCOX             GA   DEPT OF HIGHWAYS

            TREES DOWN ACROSS CRAWFORD ROAD BLOCKING BOTH LANES

&&

EVENT NUMBER FFC1600604

KS
Local storm report, Sep 2, 10:06 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EDT FRI SEP 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     TROPICAL STORM   LITTLE OCMULGEE STATE P 32.09N 82.88W
09/02/2016  M39 MPH          WHEELER            GA   MESONET

            MESONET STATION LITTLE OCMULGEE STATE PARK
            /MRAG1/. WIND GUST

0955 AM     TROPICAL STORM   3 WNW SWAINSBORO        32.61N 82.38W
09/02/2016  M37 MPH          EMANUEL            GA   AWOS

            AWOS STATION SWAINSBORO /SBO/. WIND GUST

0855 AM     TROPICAL STORM   3 WNW SANTA CLAUS       32.19N 82.37W
09/02/2016  M35 MPH          TOOMBS             GA   AWOS

            AWOS STATION VIDALIA /VDI/. WIND GUST

0855 AM     TROPICAL STORM   5 ENE DUDLEY            32.56N 83.00W
09/02/2016  M33 MPH          LAURENS            GA   AWOS

            AWOS STATION DUBLIN /DBN/. WIND GUST

0755 AM     TROPICAL STORM   3 SSE MIAMI VALLEY      32.51N 83.77W
09/02/2016  M28 MPH          PEACH              GA   AWOS

            AWOS STATION PERRY /PXE/. WIND GUST

0714 AM     TROPICAL STORM   1 WNW ROBINS AIR FORCE  32.63N 83.60W
09/02/2016  M28 MPH          HOUSTON            GA   AWOS

            AWOS STATION 1 WNW ROBINS AIR FORCE BASE
            /WRB/. WIND GUST

0805 AM     TROPICAL STORM   2 NNE FLINT RIVER WMA   32.17N 83.97W
09/02/2016  M27 MPH          DOOLY              GA   MESONET

            MESONET STATION 1 NE FLINT RIVER WMA
            /BYRG1/. WIND GUST

0735 AM     TROPICAL STORM   3 W NEW ERA             32.11N 84.19W
09/02/2016  M26 MPH          SUMTER             GA   AWOS

            AWOS STATION SOUTHER FIELD AIRPORT /ACJ/. WIND GUST

&&

NWS PEACHTREE CITY GA
IRIS SYSTEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:19 PM EDTFlash Flood WarningFFCBartow, Cherokee, Gordon, Pickens6 hr
Sep 2, 2:48 AM EDTSpecial Weather StatementFFCDeKalb42 min
Sep 2, 3:35 AM EDTSpecial Weather StatementFFCDeKalb55 min
Sep 2, 8:58 AM EDTAreal Flood WarningFFCDodge, Laurens, Montgomery, Pulaski, Telfair, Toombs and 3 more9 hr

Nearby

Areal Flood Warnings in Georgia, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.